# SDR SWAA2024103144059

- Difficulty date: October 1, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT; BS 312 FRAME IS CRACKED IN RADIUS JUST ABOVE CUT OUT HEADER FRAME<[01] FWD ENTRY DOOR CUTOUT BS 312 FRAME BELOW STR 5L REPAIRED PER EA # M-22-153-01244;[02] VERIFIED CORRECTIVE ACTION; TASK COMPLETE.
